Bad drugs causing overdoses in CBN
After responding to three reports of drug overdoses this past week in the Harbour Grace area, the RCMP are warning the public of a dangerous supply of narcotics that is circulating in the area.
Officers administered Narcan in two of the cases and two people were transported to Carbonear General Hospital for medical treatment. One person died of a suspected overdose. The cause of that death remains under investigation with the Office of the Chief Medical Examiner.
A reddish brown colored powdered substance, being sold as morphine or heroin, was present during two of the overdose incidents.
Many illegal drugs get cut with different substances by drug traffickers, including fentanyl, said Media Relations Officer Corporal Jolene Garland. “Plan and prepare for opioid overdose by carrying a Naloxone kit,” she said. “Please call 811 to find your nearest location for a free naloxone kit or visit www.gov.nl.ca/hcs/naloxonekits/.”